# SDR CA980519011

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Conaer LA4200
- Engine: Lyc IO360A1B
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Lack Of Lube
- Location: Propeller
- Part time: 1,094 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  INSPECTION FOUND THE PROPELLER HUB REAR BORE TO BE OVERSIZE.  THE CONTROL FORK TO BE OVERSIZE. THE PISTON TO BE UNDERSIZE.  THESE CONDITIONS ARE A RESULT OF LACK OF LUBRICATION. THE HUB HAD NOT BEEN GREASED.
